Firstly, I want to point out that I am not a medical professional and my advice is no subsititute for qualified medical help.
That said, klonopin interacts with effexor causing CNS (Central Nervous System) depression. This may not happen in all people since different people react to different drugs in different ways and when you start combining meds, thats another factor. Also, you should bear in mind that in some people (not all, but a fair amount) Klonopin interacts with grapefruit juice. If you have Klonopin lying around the house, my advice is NOT TO TAKE IT before consulting a medical professional.
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate